Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 789769, 5 pages
http://dx.doi.org/10.1155/2014/789769
Research Article

Exact Solutions of Fragmentation Equations with General Fragmentation Rates and Separable Particles Distribution Kernels

1MaSIM Focus Area, North-West University, Mafikeng 2735, South Africa
2Department of Mathematical Sciences, University of South Africa, Florida 1709, South Africa

Received 27 May 2014; Revised 21 June 2014; Accepted 22 June 2014; Published 8 July 2014

Academic Editor: Abdon Atangana

Copyright © 2014 S. C. Oukouomi Noutchie and E. F. Doungmo Goufo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. A. Melzak, “A scalar transport equation,” Transactions of the American Mathematical Society, vol. 85, pp. 547–560, 1957. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. I. Filippov, “On the distribution of the sizes of particles which undergo splitting,” Theory of Probability and Its Applications, vol. 6, pp. 275–293, 1961. View at Publisher · View at Google Scholar
  3. R. M. Ziff and E. D. McGrady, “Kinetics of polymer degradation,” Macromolecules, vol. 19, no. 10, pp. 2513–2519, 1986. View at Publisher · View at Google Scholar · View at Scopus
  4. R. M. Ziff and E. D. McGrady, “The kinetics of cluster fragmentation and depolymerisation,” Journal of Physics A: Mathematical and General, vol. 18, no. 15, pp. 3027–3037, 1985. View at Publisher · View at Google Scholar · View at Scopus
  5. J. Banasiak and S. C. Oukouomi Noutchie, “Controlling number of particles in fragmentation equations,” Physica D: Nonlinear Phenomena, vol. 239, no. 15, pp. 1422–1435, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Banasiak, “Conservative and shattering solutions for some classes of fragmentation models,” Mathematical Models & Methods in Applied Sciences, vol. 14, no. 4, pp. 483–501, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. Banasiak and L. Arlotti, Perturbations of Positive Semigroups with Applications, Springer Monographs in Mathematics, Springer, London, UK, 2006. View at MathSciNet
  8. K. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, vol. 194 of Graduate Texts in Mathematics, Springer, 2000.
  9. D. J. McLaughlin, W. Lamb, and A. C. McBride, “A semigroup approach to fragmentation models,” SIAM Journal on Mathematical Analysis, vol. 28, no. 5, pp. 1158–1172, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, 1983.
  11. A. Atangana, “On the singular perturbations for fractional differential equation,” The Scientific World Journal, vol. 2014, Article ID 752371, 9 pages, 2014. View at Publisher · View at Google Scholar
  12. S. C. Oukouomi Noutchie, “Analysis of the effects of fragmentation-coagulation in planktology,” Comptes Rendus—Biologies, vol. 333, no. 11-12, pp. 789–792, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. S. C. Oukouomi Noutchie and E. F. Doungmo Goufo, “Global solvability of a continuous model for nonlocal fragmentation dynamics in a moving medium,” Mathematical Problems in Engineering, vol. 2013, Article ID 320750, 8 pages, 2013. View at Google Scholar · View at MathSciNet
  14. S. C. Oukouomi Noutchie, “Existence and uniqueness of conservative solutions for nonlocal fragmentation models,” Mathematical Methods in the Applied Sciences, vol. 33, no. 15, pp. 1871–1881, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. M. H. Ernst and G. Szamel, “Fragmentation kinetics,” Journal of Physics A: Mathematical and General, vol. 26, no. 22, pp. 6085–6091, 1993. View at Publisher · View at Google Scholar · View at Scopus
  16. A. Atangana, “A note on the triple Laplace transform and its applications to some kind of third-order differential equation,” Abstract and Applied Analysis, vol. 2013, Article ID 769102, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. Atangana and S. C. Oukouomi Noutchie, “On multi-laplace transform for solving nonlinear partial differential equations with mixed derivatives,” Mathematical Problems in Engineering, vol. 2014, Article ID 267843, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  18. R. M. Ziff and E. D. McGrady, “‘Shattering’ transition in fragmentation,” Physical Review Letters, vol. 2, pp. 3027–3037, 1985. View at Google Scholar